# SDR DL757954669

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- System (JASC): 3340 · Exterior Lighting
- Part: Control Panel
- Part number: 233N321422
- Condition: Failed
- Location: Flt Deck
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKOFF ROLL HAD SMELL OF ELECTRICAL BURNING.  FOUND LEFT RUNWAY TURNOFF LIGHT SWITCH BAD.  REPLACED CONTROL PNL FOR TAXI/RUNWAY TURNOFF AND FLOODLIGHTS, OPERATION NORMAL.
